# SDR GTIA040247

- Difficulty date: February 25, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105611001
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT AIRSTAIRS EMERGENCY LIGHTS SEVERAL LIGHTS NOT WORKING.  REMOVED BROKEN AFT AIRSTAIR EMERGENCY LIGHT.  INSTALLED NEW LIGHT ASSEMBLY.  (M)
